Osaka Journal of Mathematics

Endomorphism rings of reflexive modules over Krull orders

Hisaaki Fujita

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 17, Number 2 (1980), 439-448.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200773139

Mathematical Reviews number (MathSciNet)
MR587764

Zentralblatt MATH identifier
0449.16025

Subjects
Primary: 16A18

Citation

Fujita, Hisaaki. Endomorphism rings of reflexive modules over Krull orders. Osaka J. Math. 17 (1980), no. 2, 439--448. https://projecteuclid.org/euclid.ojm/1200773139


Export citation